MathSciNet Relay Station
MathSciNet bibliographic data
MR2878177 35L72 (35C07)
Zhang, Jinliang; Wei, Pengbo; Wang, Mingliang The investigation into the exact solutions of the generalized time-delayed Burgers-Fisher equation with positive fractional power terms. Appl. Math. Model. 36 (2012), no. 5, 2192–2196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement